# SDR C2XA98CL051

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120RT
- Aircraft serial: 120174
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVAC2322C2
- Condition: Failed
- Location: Nr 2 Pack
- Part time: 13,413 hours
- Stage of operation: TX
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

CLE - FLT 3290 - CREW REPORTED THAT DURING TAXI, THE SMOKE LIGHT ILLUMINATED ON THE M.A.P. AND ON THE FLIGHT ATTENDANT'S SMOKE ALARM PANEL.  THE CREW ALSO SMELLED SMOKE IN THE CABIN AND COCKPIT WITH BOTH PACKS IN LOW.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 GROUND COOLING FAN IAW EMB-120 MM 21-51-03, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (X)
